On stochastic processes as solutions of a stochastic equation of K. Ito
Articles
D. Surgailis
V. Kapsukas Vilnius State University
Published 1971-03-15
https://doi.org/10.15388/LMJ.1971.20972
PDF

How to Cite

Surgailis, D. (1971) “On stochastic processes as solutions of a stochastic equation of K. Ito”, Lithuanian Mathematical Journal, 11(1), pp. 189–197. doi:10.15388/LMJ.1971.20972.

Abstract

The abstracts (in two languages) can be found in the pdf file of the article.

Original author name(s) and title in Russian and Lithuanian:

Д. Сургайлис. О случайных процессах как решениях стохастического уравнения К. Ито

D. Surgailis. Atsitiktiniai procesai kaip stochastinės K. Ito lygties sprendiniai

PDF

Downloads

Download data is not yet available.